# SDR COMA0260703

- Difficulty date: December 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,956 hours, 21,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Part number: 73031
- Part serial: 036A
- Condition: Malfunctioned
- Location: #3
- Part time: 19,384 hours, 18,852 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT #6030 GEAR DISAGREE WARNING - MANUAL EXTENSION USED TO LOWER LANDING GEAR.REPLACED THE #3 HYDRAULIC RESERVOIR.
